# SDR UIEA2016052400351

- Difficulty date: May 24, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,350 hours, 16,986 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Line
- Part number: 1679M24G01
- Condition: Dented
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 IDG OIL COOLER LINE WITH DENT.  LOCATED AT 6 O'CLOCK POSITION.  R & R ENG NR 2 IDG OIL COOLER LINE IAW AMM 24-11-10.  LEAK CHECK REQUIRED.  ACCOMPLISHED ENG RUN UP IAW AMM 71-00-00 OIL COOLER TUBE.  OPERATIONS CHECK & LEAK CHECKED GOOD.  NO LEAKS NOTED.
